# SDR SIMA20130807009

- Difficulty date: August 7, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 26,023 hours, 18,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE FORWARD F/A FLASHLIGHT MISSING.  INSTALLED FLASHLIGHT IAW AMM 25-61-02. THE OPS CHECKED  GOOD.  RETURNED TO SERVICE.
